# SDR ASOA2016013014484

- Difficulty date: January 30, 2016
- Submitted: February 19, 2016
- Operation: Air carrier
- Aircraft: N853AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7374
- Aircraft time: 35,843 hours, 32,510 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 349
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT FS 349 FRAME CORRODED AT LBL 42.5.  REMOVED CORROSION IAW SRM 51-12-00, REPLACING AFT ANGLE REF 8/38.  INSTALLED NEW SERVICEABLE ANGLE.  EVALUATED BLEND AREA AND FOUND TO BE OUT OF ALLOWABLE DAMAGE LIMITS IAW SRM 53-00-00, FIGURE 2, DAMAGE PERMITED IN ONLY ONE ELEMENT.  COMPLIED WITH EA 32-2016-014, REV DATED 2/3/2016. RECEIVED EC/TC AND COMPLIED WITH EC/TC EA 32-2016-014.
